Vol. 6. No. 1. (2017)


M. Kureš and J. Šlapal
Professor Ladislav Skula is eighty 

I. Dahane, L. Dridi and S. Lazaar
F-resolvable spaces            
DOI: 10.13164/ma.2017.1
 

A. Gupta and R. D. Sarma
A note on some generalized closure and interior operators in a topological space          
 DOI: 10.13164/ma.2017.2

A. Jende
Classification of orthogroups as semilattices of various rectangular groups fulfilling x^(p+1)≈x            
DOI: 10.13164/ma.2017.3

P. Nath and D. K. Singh
On an equation related to nonadditive entropies in information theory           
DOI: 10.13164/ma.2017.4

H. Nishimura
Higher-dimensional general Jacobi identities I          
DOI: 10.13164/ma.2017.5

L. Veres
Classification trees in a box extent lattice           
DOI: 10.13164/ma.2017.6